# SDR QXEA200801891

- Difficulty date: December 4, 2007
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 23,848 hours, 33,914 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 488 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - POSSIBLE CORROSION ON STRINGER 24R STATION X488 THROUGH X547/Z100 DIRECTLY BELOW DATO GRILL.  REPAIRED REF -8 200 SRM 51-20-11, 53-00-16, 51-20-16, 51-20-36.
